# SDR USAA2009012290119

- Difficulty date: January 21, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 37,373 hours, 15,324 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE174004
- Part serial: 1147
- Condition: Low Pressure
- Location: L1 Door
- Part time: 22,968 hours, 9,419 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 340 - PHX-LAX - EE - PASSENGER DOOR L1 ASSIST BOTTLE LOW.  SERVICED PASSENGER DOOR L1 ASSIST BOTTLE AS REQUIRED.
